# SDR UALA2011080103990

- Difficulty date: July 31, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 44,325 hours, 11,826 cycles
- Engine: Pwa PW4056
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Inoperative
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON STATUS PAGE CANNOT ERASE SATCOM HIGH GAIN.  RESET SAT COM C-B'S AND SAT COM BITE TESTS OK MADE SAT COM RADIO CONTACT TO SAMC.  ALL LOUD AND CLEAR.  MADE SEVERAL CALLS TO SAMC, SYSTEM OPERATED NORMALLY.  BUT AFTER ABOUT ONE HOUR ON THE GATE GOT "SATCOM HIGH GAIN" EICAS MESSAGE.  RESET OF SATCOM CB'S=NO HELP.  ALSO HAVE "RFU" FAULT ON BITE PAGE WITH "SAT INOP" ON SATCOM MAIN MENU.  ACARS DISPLAYS SATCOM AS "NO COMM".  SATCOM CONSIDERS INOP.  REOPENED ON 31JUL11 FOR: REOCCURED. REPLACED RADIO FREQUENCY UNIT (RFU).
